Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had unprotected sex and took ipill. Having pain and white vaginal discharge. What could be the chances of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
i had my last period on 6th july had unprotected sex on 20th july took ipill withinh 3 hours of havint unprotected intercourse my husband ejaculated 5 times that night he missed it 5th time in me i am very much aware that i was on my ovulation period at that time today is 15th august there are no menses yet i feel its going to happen because sometimes i get same pain and white vaginal discharge doc i dont want a baby now please tell me what are my chances of getting pregnant and if i am pregnant what are the methods of home abortion? please help
Posted Sun, 1 Sep 2013 in Abortion and Stillbirth
Answered by Dr. Shanthi.E 3 hours later
Brief Answer:
Unlikely to be pregnant

Detailed Answer:

It is very very unlikely that you are pregnant. Ipill is known to cause delayed or early periods.

Please wait patiently for another week. You would get your periods normally.

As said, your chances of being pregnant are less than 5%.

There is no such thing called home abortion. You should consult a Gynecologist for this. There is a tablet called MTP kit that is available at the pharmacy. However, it is a prescription drug. Your doctor could prescribe it for you to purchase it. You should remain under the care of the doctor for at least 2 hours to get a medical abortion done.

I hope this helps you.

Take care and regards,
Above answer was peer-reviewed by
Follow-up: Had unprotected sex and took ipill. Having pain and white vaginal discharge. What could be the chances of pregnancy? 12 minutes later
is it important to go for a pregnancy test in the morning only what if i test it tomorrow night will it give any false result?? hi doc,
im giving you details about my cycle
june-4th-7th or 8th
this is detail of my last 3 months cycle as mentioned in above question that i have unprotected intercourse on 20th of july and had ipill within 3-4 day was very much normal but in the night when i masturbated i found some blood inside my vagina i cleaned it and it was normal after 3-4 days my breasts felt lilttle tender and swollen with little in them i am facing white vaginal discharge continuously after 3-4 days of taking ipill i have not experienced my menses of this month yet but im facing lower abdominal pain,cramps headache and white vaginal discharge after having ipill till now i.e 15th august i am not facing any other problem can u please suggest are these the side effects of ipill or i am pregnant ????
Answered by Dr. Shanthi.E 17 hours later
Brief Answer:
Your symptoms are side effects of Ipill

Detailed Answer:

You could do the urine pregnancy test anytime. However, the concentration of HCG is highest in the early mornings. You could do the test at night too. You would get more specific result when it is done in the early morning.

All your current symptoms and signs are the side effects of the medicine Ipill. Typically, a woman would feel all of this after taking the pill. These include breast tenderness and enlargement, nausea, vomiting, headache, vaginal discharge - both bloody and whitish.

These are not suggestive of pregnancy. Please follow my earlier suggestions.

Take care!
Above answer was peer-reviewed by
Follow-up: Had unprotected sex and took ipill. Having pain and white vaginal discharge. What could be the chances of pregnancy? 19 minutes later
thanku so very much doc
Answered by Dr. Shanthi.E 3 minutes later
Brief Answer:
Thank you too

Detailed Answer:
It's my pleasure.

Wish you good health.

Take care of yourself.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor